# SDR 2006FA0000800

- Difficulty date: May 27, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210638
- Part serial: 1997529CD
- Condition: Unknown
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOCUMENTATION RECEIVED WITH COMPONENT AFTER REPAIR DOES NOT SHOW TIME SINCE OVERHAUL. (K)
